# SDR IPXA2017091121611

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 63,959 hours, 11,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOPERATIVE.   ADJUSTED THE DOOR LOWER COVER,  FOUND SIGHT GLASS INTERFACING WITH THE GRIT BAR.  CHECKED IAW AMM 52-10-01-700-803, AND  AMM 25-23-07-000-802.
